# SDR REXA2019040827382

- Difficulty date: March 27, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N8683B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7683
- Aircraft time: 29,149 hours, 27,020 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Part number: 601R317725
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR HAS  DRAG ANGLE CRACKED.  REMOVED AND REPLACED PREVIOUSLY REPAIRED DRAG ANGLE SECTION WITH NEWDRAG ANGLE SECTION IAW CRJ 200 REO 601R-52-11-513 AAR SM 107
